MathSciNet Relay Station
MathSciNet bibliographic data
MR2187925 35J05 (35B05 35J15 35P05)
Liboff, Richard L. Nodal and other properties of the second eigenfunction of the Laplacian in the plane. Quart. Appl. Math. 63 (2005), no. 4, 673–679.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement